# SDR CA990817003

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2430 · DC Generating System
- Part: Tru
- Part number: 28VS200Y4DH
- Condition: Failed
- Location: E/E Bay
- Part time: 18,051 hours
- Component: 1243001
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT, NR 2 TRU ILLUMINATED AND WOULD NOT ACCEPT A LOAD ON THE GROUND.  TRU REPLACED
